Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Vector-valued stochastic processes. II. A Radon-Nikodým theorem for vector-valued processes with finite variation

Author: Nicolae Dinculeanu
Journal: Proc. Amer. Math. Soc. 102 (1988), 393-401
MSC: Primary 60G57,; Secondary 60B11,60G20
MathSciNet review: 921006
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a real-valued process $ A$ with finite variation $ \left\vert A \right\vert$ and a vector-valued process $ B$ with finite variation $ \left\vert B \right\vert$ such that for each $ \omega $, the Stieltjes measure $ dB{\mathbf{.}}(\omega )$ is absolutely continuous with respect to $ dA.(\omega )$, there exists a vector-valued process $ H$ which, under certain separability conditions, satisfies $ {B_t} = \int_{[0,t]} {{H_s}d{A_s}} $ and $ {\left\vert B \right\vert _t} = \int_{[0,t]} {\left\Vert {{H_s}} \right\Vert d{{\left\vert A \right\vert}_s}} $ for every $ t \geq 0$. If, moreover, $ A$ and $ B$ are optional or predictable, then so is $ H$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G57,, 60B11,60G20

Retrieve articles in all journals with MSC: 60G57,, 60B11,60G20

Additional Information

Keywords: Stochastic process, Banach space, Radon-Nikodým, finite variation, increasing process, evanescent, optional, predictable, lifting
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society